# SDR SIMA200620802

- Difficulty date: July 17, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fixture
- Part number: 14525599001
- Condition: Corroded
- Location: Lavatory
- Part time: 15,126 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, LAVATORY SERVICE AREA BUCKET WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED LAV BUCKET AND INSTALLED SERVICEABLE BUCKET.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 33, CHAPTERS 51-40-02, 51-20-03, 51-40-06, 51-40-09 AND 51-20-01.  RETURNED AIRCRAFT TO SERVICE.  (M)
